# SDR DALA2022022201177

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND CABIN FLOOR STRUCTURE CORROSION AT STA347 RBL33- RBL42.5, CORRECTIVE ACTION: THE REWORKED AREA BLEND OUT REPAIR AS PER PRI:596917-14. (2128564)
